Journal of Symbolic Logic

Review: Dennis F. Cudia, Wilson E. Singletary, The Post Correspondence Problem; Dennis F. Cudia, Wilson E. Singletary, Degrees of Unsolvability in Formal Grammars

Ann Yasuhara

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 1 (1974), 185-186.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738983

JSTOR
links.jstor.org

Citation

Yasuhara, Ann. Review: Dennis F. Cudia, Wilson E. Singletary, The Post Correspondence Problem ; Dennis F. Cudia, Wilson E. Singletary, Degrees of Unsolvability in Formal Grammars. J. Symbolic Logic 39 (1974), no. 1, 185--186. https://projecteuclid.org/euclid.jsl/1183738983


Export citation